# SDR SIMA201133304

- Difficulty date: November 28, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 29,654 hours, 27,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE CARGO DOOR SILL CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED CARGO DOOR SILL IAW EMBRAER STRUCTRUAL REPIAR MANUAL 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
